Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Rash under breasts, hysterectomy scar and in butt crack. Used antifungal cream, Nystatin, B&C, no relief, discoloration seen. Suggestions ?

Hi have this rash under my breasts, in my hysterectomy scar and in my butt crack that I can t seem to get to go away. My doctor has given me antifungal cream, which did nothing, nystatin which helped a little and B&C Cream which helps some but then it comes right back, it s starting to cause a perm discoloration of my skin, please help!
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for the query,

You might be suffering from fungal infection only,
But the medication might not be working on you.

There can be two reasons.

First is that the fungus is resistant to the drug used by you.

Second, you might have used the medication for short period.
Any anti fungal cream must be applied for at least a month.

Please meet a dermatologist for final diagnosis and treatment

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor